# SDR 98ZZZX1679

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Piper PA-23-250
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Bracket
- Part number: 758243
- Condition: Cracked
- Location: Deice Brush Blk
- Component: 758180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER RETURNED P/N 758-180 (4E1515-3) PROP DEICE BRUSH BLOCK ASSY BECAUSE BRACKET P/N 758-243 (431514-2) WAS CRACKED IN RADIUS OF BEND.
